Skip to main content

Dr. Sudeshna Basu

Assistant Teaching ProfessorA headshot of Dr. Sudeshna Basu

Phone: 410-617-2272

Knott Hall 314
Loyola University Maryland
Department of Mathematics & Statistics
4501 N. Charles St
Baltimore, MD 21210


M.Sc. University of Calcutta, India
Ph.D. Indian Statistical Institute, India

Fall 23 Courses

Applied Calculus
Discrete Methods

Research Interests

  • Geometry of Banach Spaces
  • Convexity theory of Banach Spaces
  • Operator Theory
  • P-adic Functional Analysis


  • S. Basu S. Seal, “ Small diameter properties in ideals of Banach Spaces ” Journal of Convex Analysis Volume 30 (2023) J Math Archive link,, 2022.
  • S. Basu S. Seal, “Small Combination of Slices, Dentability and Stability Results Of Small Diameter Properties In Banach Spaces”, Journal of Mathematical Analysis and Applications, Volume (507),, 2022.
  • S. Basu, S. Som, L. K. Dey,“Farthest Point Problem and Partial Statistical Continuity in Normed Linear Spaces”, Quaestiones Mathematicae , Volume (44), No.4,, 2021.
  • S. Basu S. Seal, “Two aspects of small diameter properties”, To appear in The proceedings of IWOTA 2022,Operator Theory: Advances and Appliations, 2023.
  • J. B. Guerrero, S. Basu, S. Seal and J. M. V. Yeguas, “Non-rough norms in operator spaces”, (To appear in Mediterranean Journal of Mathematics ), 2023.
  • S. Basu, “On Ball dentable property in Banach Spaces” Mathematical Analysis and its Applications in Modeling (ICMAAM 2018, Springer Proceedings in Mathematics and Statistics, Volume (302), pages 144–149,, 2020.
  • S. Basu, A. I. Singh, “Linear Hahn Banach Type Extension Operators in Banach Algebras of Operators”, Mathematical Proceedings of the Royal Irish Academy Volume (119A) No.1, pages 7–25,, 2019.
  • S. Basu, “On Schatten Class Operators in p-adic Hilbert Spaces” Contemp. Math, AMS, Volume (704), pages 37–48,, 2018.
  • S. Basu, “On Span of Small Combination of Slices Point in Banach Spaces” Contemp. Math, AMS, Volume (687), pages 45–53, 2017.
  • S. Basu, T. S. S. R. K. Rao,“On Small Combination of Slices in Banach Spaces”, Extracta Mathematcae, Volume (31) No.1, pages 1–10, 2016.
  • S. Basu T. Gill, V. Steadman, Z. Zachary, “On Natural adjoint operators in Banach Spaces”, Proceedings of American Mathematical Society, Vol ume (132), pgs 1429-1434,, 2004.
  • S. Basu, T. Diagana, F. Ramarosan, “On P-adic Hilbert Schimdt Operators” , Journal of Analysis and Applications, Volume (2),No. 3 (2004) , pages 173–188,, MR 2092641(2005e: 47153).
  • P. Bandyopadhaya, P. Basu S. Dutta, B. L. Lin, “Very non-constrained subspaces of Banach Spaces”, Extracta Mathematicae, Volume (18) , No. 2, pages 161–185,, 2003.
  • S. Basu, “The Ball Generated Property in Operator Spaces”, Indagtiones Mathematicae, N. S. 13 (2), pages 169–175,, 2002.
  • P. Bandyopadhaya, S. Basu, “On Nicely Smooth Banach Spaces”, Extracta Mathematicae, Volume(16), No. 1, pages 27–45, 2001.
  • P. Bandyopadhaya, S. Basu, “On a New Asymptotic Norming Property” , Indagotiones Mathematicae, NS 10, No.1, pages 15–23,, 1999.
  • S. Basu, T. S. S. R. K. Rao, “Some Stability Results for Asymptotic Norming Properties in Banach Spaces” , Colloquium Mathematicum, Volume, (75), pages 271–284, 1998.
  • S. Basu , L. K . Dey S. Seal, S. Som, “Farthest Point Problem for I-M Compact Sets”, arXiv:2008.08491 [math.FA], (In preparation), 2021.

Additional Information

My Music

Music bio
Youtube Channel